Toggle Main Menu Toggle Search

Open Access padlockePrints

On the dilatancy of root-permeated soils under partially saturated conditions

Lookup NU author(s): Dr Anil Yildiz

Downloads

The full text of this item is currently under embargo and cannot be made publicly available until 17/02/2021.


Publication metadata

Author(s): Yildiz A, Graf F, Springman SM

Publication type: Article

Publication status: Published

Journal: Géotechnique Letters

Year: 2020

Volume: 10

Issue: 2

Pages: 1-4

Print publication date: 01/06/2020

Online publication date: 17/02/2020

Acceptance date: 23/12/2019

Date deposited: 04/03/2020

ISSN (print): 2049-825X

ISSN (electronic): 2045-2543

Publisher: ICE Publishing

URL: https://doi.org/10.1680/jgele.19.00048

DOI: 10.1680/jgele.19.00048


Altmetrics

Altmetrics provided by Altmetric


Actions

Find at Newcastle University icon    Link to this publication


Share